Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 27, 2019, 3:51 PM CDT for Portage County, Waupaca County, Waushara County, Wisconsin. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2019, 3:51 PM CDT (20:51 UTC)
- Expired
- Jun 27, 2019, 4:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Portage County, WI, Waupaca County, WI, Waushara County, WI
The radar
The Green Bay radar (KGRB), 99 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 3:54 PM CDT | TSTM WND GST 55 | Plover, WI | ALONG WITH 0.52 INCHES OF RAIN. |
| Jun 27, 4:01 PM CDT | TSTM WND GST 61 | Wautoma, WI | |
| Jun 27, 4:15 PM CDT | TSTM WND DMG | 2 Sw Mount Morris, WI | LARGE TREE BRANCHES DOWN AND ONE LARGE TREE DOWN ON HIGHWAY 152 IN BETWEEN MOUNT MORRIS AND WAUTOMA. |
| Jun 27, 4:25 PM CDT | TSTM WND DMG | Waupaca, WI | TREES DOWN AROUND WAUPACA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 12:23 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1844 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
813
WUUS53 KGRB 272051
SVRGRB
WIC097-135-137-272145-
/O.NEW.KGRB.SV.W.0008.190627T2051Z-190627T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
351 PM CDT Thu Jun 27 2019
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Portage County in central Wisconsin...
Waushara County in central Wisconsin...
Waupaca County in northeastern Wisconsin...
* Until 445 PM CDT.
* At 351 PM CDT, severe thunderstorms were located along a line
extending from near Whiting to near Plainfield to near Wautoma,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Stevens Point and Whiting around 355 PM CDT.
Wautoma around 400 PM CDT.
Redgranite around 415 PM CDT.
Napowan Scout Camp around 420 PM CDT.
Amherst and Hartman Creek State Park around 425 PM CDT.
Chain O' Lakes-King around 435 PM CDT.
Waupaca and Fremont around 445 PM CDT.
Other locations impacted by these severe thunderstorms include
Schmidt Corner, Coddington, Borth, Kellner, Ellis, Nelsonville, King,
Iola, Symco and Tustin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4424 8960 4425 8971 4457 8971 4468 8922
4468 8880 4424 8889 4399 8888 4398 8960
TIME...MOT...LOC 2051Z 237DEG 25KT 4449 8950 4426 8953 4404 8935
HAIL...0.75IN
WIND...60MPH
$$
Kurimski3 follow-up statements
132
WWUS53 KGRB 272108
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
408 PM CDT Thu Jun 27 2019
WIC097-135-137-272145-
/O.CON.KGRB.SV.W.0008.000000T0000Z-190627T2145Z/
Portage WI-Waushara WI-Waupaca WI-
408 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR PORTAGE...WAUSHARA AND WAUPACA COUNTIES...
At 407 PM CDT, severe thunderstorms were located along a line
extending from near Amherst to near Hartman Creek State Park to near
Redgranite, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Chain O' Lakes-King around 425 PM CDT.
Waupaca around 435 PM CDT.
Fremont around 440 PM CDT.
Other locations impacted by these severe thunderstorms include
Schmidt Corner, Coddington, Borth, Kellner, Ellis, Nelsonville, King,
Iola, Symco and Tustin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4424 8960 4425 8971 4457 8971 4468 8922
4468 8880 4424 8889 4399 8888 4398 8960
TIME...MOT...LOC 2107Z 249DEG 30KT 4452 8935 4429 8931 4407 8913
HAIL...0.75IN
WIND...60MPH
$$
Kurimski436
WWUS53 KGRB 272126
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
426 PM CDT Thu Jun 27 2019
WIC097-135-137-272145-
/O.CON.KGRB.SV.W.0008.000000T0000Z-190627T2145Z/
Portage WI-Waushara WI-Waupaca WI-
426 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN PORTAGE...EASTERN WAUSHARA AND WAUPACA COUNTIES...
At 426 PM CDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Amherst to near Waupaca to near
Lake Poygan, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Fremont around 440 PM CDT.
Other locations impacted by these severe thunderstorms include
Schmidt Corner, North Star, Scandinavia, Borth, Ellis, Nelsonville,
King, Norske, Iola and Symco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4436 8934 4461 8954 4468 8922 4468 8880
4424 8889 4399 8888 4398 8928
TIME...MOT...LOC 2126Z 238DEG 30KT 4459 8919 4438 8908 4415 8895
HAIL...0.75IN
WIND...60MPH
$$
Kurimski472
WWUS53 KGRB 272142
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
442 PM CDT Thu Jun 27 2019
WIC097-135-137-272152-
/O.EXP.KGRB.SV.W.0008.000000T0000Z-190627T2145Z/
Portage WI-Waushara WI-Waupaca WI-
442 PM CDT Thu Jun 27 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PORTAGE...EASTERN
WAUSHARA AND WAUPACA COUNTIES WILL EXPIRE AT 445 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central, northeastern and east central Wisconsin.
LAT...LON 4436 8934 4461 8954 4468 8922 4468 8880
4424 8889 4399 8888 4398 8928
TIME...MOT...LOC 2142Z 237DEG 25KT 4465 8907 4444 8896 4421 8883
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:43 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 27, 2:43 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 243 PM CDT Thu Jun 27 2019 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Friday Issued at 243 PM CDT Thu Jun 27 2019 A linear MCS continues tracking through Wisconsin this afternoon. Although downstream temperatures and dew points are impressive and the recent 18Z KGRB RAOB sounding indicates 1200 J/kg of SBCAPE, the sounding also indicates quite a bit of dry air to contend with as the system heads east. Although the meso models have killed this complex all day, it continues its slow march eastward throughout the day. It appears the northward portion of the line is weaker than other portions of the line, with the central and southern part of the line being a bit stronger given its closer proximity to the warm front. This trend should continue through the afternoon hours as the complex moves east, with the line reaching the Fox Valley around 5 pm and the lakeshore around 6 pm. These storms could produce winds to 40 to 50 mph with hail unless they intensify and become severe, which would be most likely across the far southern cwa closer to the warm front and better instability. Once this line clears the area another thunderstorm complex is slated to develop later this evening and track through the area from late this evening into the overnight hours. This thunderstorm complex will also be capable of producing damaging winds and large hail, again mainly across central and east-central Wisconsin closer to the warm front and better instability. This thunderstorm complex should act to push the frontal boundary back south as a cold front by Friday morning, with additional showers and thunderstorms possible across far southern central and east-central Wisconsin during the day on Friday as activity continues near the front. Despite the front sagging south, hot and humid conditions will continue across the area as daytime highs rise well into the 80s with dew points well into the 60s, pushing heat index values into the upper 80s. .LONG TERM...Friday Night Through Thursday Issued at 243 PM CDT Thu Jun 27 2019 Models are in good agreement with respect to an amplified mean flow this weekend consisting of a positive-tilted upper trough from western Canada through the Pacific Northwest, an upper ridge from the southwest CONUS to the western Great Lakes and another upper trough from eastern Canada into New England. Warm/humid conditions expected for northeast WI with spotty thunderstorms. The ridge gets flattened early next week, leaving a quasi-zonal flow across most of the CONUS. Temperatures/humidity will drop a little, but precipitation chances remain the main issue next week depending on the location of the wavy frontal boundary in our vicinity. The initial frontal boundary is expected to get shoved south by the convection with only an evening chance for lingering showers/ thunderstorms over our southern tier of counties. The rest of Friday night looks relatively quiet with skies becoming partly cloudy, if not mostly clear over the north. Winds will diminish overnight which may lead to some patchy fog over northeat WI. Min temperatures to be in the upper 50s to lower 60s north and along Lake MI, middle to upper 60s south. The boundary is forecast to remain quasi-stationary in the vicinity of the WI/IL border on Saturday and with no apparent mid-level shortwave evident on the models, prefer to go with a dry forecast for the part across the forecast area. This does not mean a stray storm could not pop up during peak heating. Saturday will be a very warm/humid day with max temperatures in the upper 70s to around 80 degrees near Lake MI, middle 80s to around 90 degrees inland. A good chunk of Saturday night could also remain dry (and muggy) as the next shortwave of interest tops the upper ridge over the Upper MS Valley. May leave a slight chance pop in the forecast though with the stalled boundary showing signs of lifting north as a warm front. Anticipate at least a general increase in clouds overnight with min temperatures from 60-65 degrees north/ lakeshore, 65-70 degrees south. May also add another round of patchy fog later into the night. There is some model differences with regards to the movement of a cold front and mid-level shortwave headed into Sunday. The GFS is faster than the ECMWF, thus it brings showers/thunderstorms into northeast WI by Sunday afternoon while the ECMWF keeps us mostly dry. Too much uncertainty to go completely dry, especially with the warm front hovering nearby. Have focused higher pops for the afternoon hours for now with max temperatures similar to Saturday, including the humid conditions. Chance for showers/storms to overspread the region Sunday night as the cold front moves into WI. The front is forecast to sag into southern WI on Monday and essentially stall as it becomes parallel to the mean flow aloft. This scenario would keep the chance for additional showers/thunderstorms mainly over central/east-central WI, especially by the afternoon hours. Temperatures are expected to cool a bit behind the cold front as well as lower humidity levels. Look for readings in the middle to upper 70s near Lake MI, lower to middle 80s inland. This new quasi-stationary front is progged to waffle over southern sections of the Great Lakes into the Upper Midwest through at least Tuesday night and possibly even longer if the ECMWF is correct. Models are all over the place by mid-week ranging from high pressure over WI to the frontal boundary locked over the area. Have followed the consensus solution which does keep pops in the forecast Tuesday through Thursday. None of these days would be a complete wash-out if it even rains at all. Temperatures appear to remain slightly above normal during this time. && .AVIATION...for 18Z TAF Issuance Issued at 1232 PM CDT Thu Jun 27 2019 A line of showers and thunderstorms will affect the TAF sites during the afternoon hours. Current AWIPS TOA tool progs the storms to reach AUW, CWA, RHI around 20Z, ATW and GRB around 22Z, and MTW around 23Z. Although the storms are not currently severe, the storms moving through central and east-central Wisconsin are moving through a better airmass. Even if the storms don't intensify they are expected to produce winds of 30 to 40 knots as they move through the area with the potential for small hail. Conditions are expected to drop to MVFR with this initial line of storms. Later tonight another thunderstorm complex is expected to move through the area late this evening and into the overnight hours. This system could bring damaging winds and large hail as it tracks through the area. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......Kallas AVIATION.......Kurimski
Hazardous weather outlook, Jun 27, 2:52 PM CDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 252 PM CDT Thu Jun 27 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 252 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are likely into tonight. There is a slight risk for severe storms south of highway 8 and east towards the lakeshore, and a marginal threat north of highway 8 and Sturgeon Bay. Damaging winds, large hail and torrential rain are the main threats. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible at times Friday into the middle of next week. It is too early to determine whether they would become severe. Locally heavy rains are also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. LMZ521-522-541>543-282000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 252 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms with strong winds and hail could be a threat to mariners tonight. Patchy fog may also develop later tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible at times Friday through the middle of next week. Dense fog may also develop at times. Any storms or dense fog will pose a hazard to boaters on the lake and bay. Kurimski/Kallas
In the hours before
Special weather statement, Jun 27, 2:18 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Green Bay WI
218 PM CDT Thu Jun 27 2019
WIZ030-035-036-272030-
Wood WI-Marathon WI-Portage WI-
218 PM CDT Thu Jun 27 2019
...STRONG THUNDERSTORMS WILL IMPACT WOOD...NORTHWESTERN PORTAGE AND
MARATHON COUNTIES UNTIL 330 PM CDT...
At 216 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Colby to near Shortville to near Millston
to near Fort Mc Coy. Movement was east at 30 mph.
Half inch hail, heavy downpours and winds in excess of 40 mph will
be possible with these storms.
Locations impacted include...
Wausau, Wisconsin Rapids, Marshfield, Weston, Rib Mountain, Mosinee,
Abbotsford, Spencer, Pittsville and Babcock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Wisconsin.
LAT...LON 4503 9031 4503 9020 4511 9020 4511 8927
4461 8965 4429 8974 4425 8973 4425 9032
TIME...MOT...LOC 1916Z 260DEG 26KT 4484 9028 4451 9056 4420 9075 4401
9062
KieckbuschSpecial weather statement, Jun 27, 2:36 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Green Bay WI
236 PM CDT Thu Jun 27 2019
WIZ005-272030-
Vilas WI-
236 PM CDT Thu Jun 27 2019
...STRONG THUNDERSTORMS MOVING THROUGH VILAS COUNTY UNTIL 330 PM
CDT...
At 235 PM CDT, Doppler radar was tracking a strong thunderstorm near
Boulder Junction, or 23 miles northwest of Eagle River, moving
northeast at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Boulder Junction around 245 PM CDT.
Johnson Lake Barrens Natural Area around 300 PM CDT.
Other locations impacted by this storm include Van Vliet Hemlocks
Natural Area, Land O Lakes, Nixon Lake Natural Area, Lac Vieux
Desert, Trout Lake, Manitowish Waters, Star Lake, Dunn Lake Natural
Area, High Lake Natural Area and Sayner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4614 8910 4613 8906 4595 8971 4618 8993
4626 8970
TIME...MOT...LOC 1935Z 239DEG 21KT 4607 8968
KieckbuschSpecial weather statement, Jun 27, 3:20 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Green Bay WI
320 PM CDT Thu Jun 27 2019
WIZ035-036-045-272115-
Wood WI-Waushara WI-Portage WI-
320 PM CDT Thu Jun 27 2019
...LINE OF STRONG THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...
At 318 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Marshfield to 7 miles southeast
of Pittsville to 8 miles northeast of Necedah to near Adams. Movement
was northeast at 35 mph.
Half inch hail and wind gusts to 45 mph will be possible with these
storms.
Locations impacted include...
Stevens Point, Wisconsin Rapids, Wautoma, Marshfield, Berlin,
Redgranite, Whiting, Amherst, Plainfield and Napowan Scout Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and northeastern Wisconsin.
LAT...LON 4398 8960 4425 8960 4425 9007 4465 9013
4469 9007 4468 8923 4425 8923 4398 8891
TIME...MOT...LOC 2018Z 237DEG 31KT 4462 9004 4440 9000 4410 8995 4397
8973
KieckbuschLocal storm report, Jun 27, 3:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 2 W WISCONSIN RAPIDS 44.40N 89.88W
06/27/2019 M45 MPH WOOD WI AMATEUR RADIO
&&
KLJLocal storm report, Jun 27, 3:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND GST RUDOLPH 44.50N 89.80W
06/27/2019 M35 MPH WOOD WI AMATEUR RADIO
CORNER OF HWY 34 AND HWY 13.
&&
KLJLocal storm report, Jun 27, 3:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND GST KELLNER 44.34N 89.71W
06/27/2019 M52 MPH PORTAGE WI AMATEUR RADIO
SMALL BRANCHES DOWN. HEAVY RAIN WITH ZERO VISIBILITY.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 1:41 PM CDT | Special Weather Statement | GRB | Wood | 64 min |
| Jun 27, 2:18 PM CDT | Special Weather Statement | GRB | Marathon, Wood | 72 min |
| Jun 27, 2:36 PM CDT | Special Weather Statement | GRB | Vilas | 54 min |
| Jun 27, 3:20 PM CDT | Special Weather Statement | GRB | Portage, Waushara, Wood | 55 min |
| Jun 27, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 62 min |
| Jun 27, 4:30 PM CDT | Special Weather Statement | GRB | Outagamie, Shawano | 45 min |
| Jun 27, 4:49 PM CDT | Severe Thunderstorm Warning | GRB | Calumet | 56 min |
| Jun 27, 4:54 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 50 min |
| Jun 27, 5:12 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 27, 5:18 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Shawano | 57 min |
| Jun 27, 5:19 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 51 min |
| Jun 27, 5:43 PM CDT | Special Weather Statement | GRB | Kewaunee | 62 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.